Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

I have skin dificency in my leg

hi doctor , i have skin dificency in my leg ( feet ). i have very bad itching and this problem is there for past 3-4 months i took treatment still it is not going once even a small mosquito is bitting it is getting started due to itch. and this giving bad mark in my feet and i m not able to wear covered shoe. after the scrach it starts watering from the pores. plz help me out of this
Asked On : Mon, 24 Jan 2011
Answers:  5 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You are suffering from an eczematous condition. Cure of eczema is not possible but severity can be reduced by appropriate treatmen eg. topical corticosteroides, antibiotis, antiallergic medicines etc.
Answered: Tue, 25 Jan 2011
I find this answer helpful
Ayurveda Specialist Dr. Ashutosh Thigale's  Response
You are suffring from pittajrakadushti.Apply shatadhoot ghritam,do abhyanga with narayan tailam,shatadhoot ghritam is also recomanded internally.Stop eating saulty,fermeted food.
Answered: Tue, 25 Jan 2011
I find this answer helpful
  Anonymous's Response
Hey there,I know a site where you can get all information of acne treatment , best you good luck

Answered: Tue, 25 Jan 2011
Homeopath Dr. Sasi kala's  Response
welcome to h&m,
your are suffering with eczema .you can be well treated with homeo medicines. depending upon your constitution medicines is selected and cured.
take care.
Answered: Sun, 30 Jan 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
I am not sure of Homeopathy and ayurveda claims.
You can try loabte ointment once daily and stop scartching the area. If you feel an itch sensation, apply coconut oil but do not scratch. You will see an improvemnt in a month or so.
Answered: Wed, 16 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor